# SDR TWAA0101016

- Difficulty date: January 11, 2001
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N995Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47027
- Aircraft time: 82,866 hours, 88,803 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, LONGERON 5L WAS CRACKED AT FORMER RING AT STA 737.  FOUND DURING VISUAL INSPECTION FOR MD8-AD-AM.  INSTALLED NEW SECTION OF LONGERON AND MANUFACTURED NEW SPLICE AND INSTALLED SPLICE ON SAID LONGERON PER SRM 53-02 PAGE 5, FIG 3.
